# SDR SWAA2017080115344

- Difficulty date: July 26, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 38,488 hours, 19,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: D71701100SWA
- Part serial: WN0040
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT EMERGENCY LIGHTS FAULTY.  R&R POWER PACK PER MM.
